Studying properties of Lagrangian bounds for many-to-many assignment problems
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
20/05/2014
20/05/2014
01/06/2009
|
Resumo |
Classical and modified Lagrangian bounds for the optimal value of optimization problems with a double decomposable structure are studied. For the class of many-to-many assignment problems, this property of constraints is used to design a subgradient algorithm for solving the modified dual problem. Numerical results are presented to compare the quality of classical and modified bounds, as well as the properties of the corresponding Lagrangian solutions. |
Formato |
363-369 |
Identificador |
http://dx.doi.org/10.1134/S1064230709030046 Journal of Computer and Systems Sciences International. New York: Maik Nauka/interperiodica/springer, v. 48, n. 3, p. 363-369, 2009. 1064-2307 http://hdl.handle.net/11449/40428 10.1134/S1064230709030046 WOS:000267295400004 |
Idioma(s) |
eng |
Publicador |
Maik Nauka/interperiodica/springer |
Relação |
Journal of Computer and Systems Sciences International |
Direitos |
closedAccess |
Tipo |
info:eu-repo/semantics/article |